MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that guidewire tip detachment occurred.The patient presented with peripheral artery disease (pad).The 100% stenosed target lesion was located in the moderately tortuous and severely calcified left lateral plantar artery.A savion flx guidewire was selected for use.However, the tip of savion flex broke off while navigating the moderately tortuous and calcified plaque.The tip was successfully snared from the patient.The procedure was completed with a non-bsc device.There were no patient complications nor injuries reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: device was returned for analysis.The returned guidewire had the distal tip portion with polymer detached.The end distal tip was found kinked.No other issues were found.Photos were taken of polymer detached at very tip and distal end bent.A photo was attached to the complain record and it show the distal tip kinked and polymer jacket detached.

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13285064
Report Number2134265-2022-00202
Device Sequence Number4872714
Product Code DQX
UDI-Device Identifier08714729978824
UDI-Public08714729978824
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2023
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0027354922
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2021
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale